# SDR F3LA2024091800133

- Difficulty date: September 1, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N722FR
- Make and model: Airbus A321-211
- Aircraft serial: 8579
- Aircraft time: 17,613 hours, 7,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. AFT R/H UNDERNEATH  FLOOR BOARDS AT FR. 69 CORNER SILL PLATE CRACKED AT FWD I/B AREA.REMOVED AND REPLACED SHEAR PLATE FROM FRAME 69 R/H IAW A321 SRM 51-44-11, SRM 51-75-11, ESPM 20-33-21-02,ASM 35-55-01, SRM 51-23-12 MX ACTION IS ACCEPTABLE.
